MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BIOSPY MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BIOSPY MARQUEE; BIOPSY INSTRUMENT
Model Number MQ1210
Medical Device Problem Codes Difficult to Remove (1528); Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for difficult to remove and failure to obtain samples as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that an mq1210 biopsy instrument was allegedly difficult to remove and failed to obtain samples.This information was received from various sources.The malfunctions involved two patients with no patient consequence.The age, weight, and sex were not reported for the patient involved.

Brand Name
BIOSPY MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8807753
Report Number2020394-2019-01610
Device Sequence Number16229071
Product Code KNW
UDI-Device Identifier00801741097119
UDI-Public(01)00801741097119
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMQ1210
Device Catalogue NumberMQ1210
Device Lot NumberHUCX2742
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1